Show simple item record

dc.contributor.authorMa, Jianpeng
dc.contributor.authorStraub, John E.
dc.contributor.authorShakhnovich, Eugene I.
dc.date.accessioned2019-10-11T12:28:26Z
dc.date.issued1995
dc.identifier.citationMa, Jianpeng, John E. Straub, and Eugene I. Shakhnovich. 1995. “Simulation Study of the Collapse of Linear and Ring Homopolymers.” The Journal of Chemical Physics103 (7): 2615–24. https://doi.org/10.1063/1.470522.
dc.identifier.issn0021-9606
dc.identifier.issn1089-7690
dc.identifier.issn1520-9032
dc.identifier.urihttp://nrs.harvard.edu/urn-3:HUL.InstRepos:41534240*
dc.language.isoen_US
dc.publisherAIP Publishing
dash.licenseLAA
dc.titleSimulation study of the collapse of linear and ring homopolymers
dc.typeJournal Article
dc.description.versionVersion of Record
dc.relation.journalThe Journal of Chemical Physics
dash.depositing.authorShakhnovich, Eugene Isaacovitch::f6c3b099a5c771576073eb9a31658d2e::600
dc.date.available2019-10-11T12:28:26Z
dash.workflow.comments1Science Serial ID 106593
dc.identifier.doi10.1063/1.470522
dash.source.volume103;7
dash.source.page2615-2624


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record